MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES LLC EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11500A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Device Stenosis (4066)
Health Effect - Clinical Codes Dyspnea (1816); Endocarditis (1834)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was learned through implant patient registry that a patient with a 19mm 11500a aortic valve was explanted after an implant duration of 3 years, 3 months due to severe stenosis.Patient presented with doe and fatigue.The explanted valve was replaced with a 23mm 11500a inspiris resilia aortic valve.This is a 60-year-old female patient.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional 'customer complaint'.The information reported may or may not be related to the edwards device.
 
Event or Problem Description
It was learned through implant patient registry that a patient with a 19mm 11500a aortic valve was explanted after an implant duration of 3 years, 3 months due to vegetation/endocarditis.The explanted valve was replaced with a 23mm 11500a inspiris resilia aortic valve.Per medical records, tee demonstrated restricted aortic valve leaflet opening with thickening of leaflets.Patient not candidate for viv due to significant thrombus on leaflets.Intraoperatively, small pocket of purulent drainage with heavy aortic valve vegetation noted.Significant thrombus noted on underside of valve suspicious for smoldering infection.Valve was removed and sent for culture.Annulus was fully debrided and a 23mm 11500a inspiris valve was sutured into place.Patient was transported in stable condition to cicu and discharged on pod#8.This is a 60-year-old female patient.
 
Additional Manufacturer Narrative
H11: corrected data: based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.

Brand Name
EDWARDS INSPIRIS RESILIA AORTIC VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2
irvine, CA 92614
9492503859
MDR Report Key24030671
Report Number2015691-2026-10334
Device Sequence Number8969587
Product Code LWR
UDI-Device Identifier00690103194968
UDI-Public(01)00690103194968(17)270118(11)230119
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11500A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age60 YR
Patient SexFemale